# SDR DALA2024100809805

- Difficulty date: October 5, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 70,207 hours, 32,161 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0597107) PASSENGER COMPARTMENT FLOOR STRUCTURE, FLOOR BEAM STA 312 RBL 12 WL 208 CORRODED. REPAIRED FLOOR BEAM STA 312, RBL 12 WL 208 IAW B737-800 SRM 53-10-51-2R PROCEDURE 15, ALTERNATIVE.
